Journal of Graph Theory

Cover image for Journal of Graph Theory

December 2008

Volume 59, Issue 4

Pages 261–348

    1. Infinite families of 4-chromatic Grötzsch-Sachs graphs (pages 279–292)

      Andrey A. Dobrynin and Leonid S. Mel'nikov

      Article first published online: 19 JUL 2008 | DOI: 10.1002/jgt.20339

    2. Triangulations and the Hajós conjecture (pages 293–325)

      Vojtěch Rödl and Jan Zich

      Article first published online: 27 AUG 2008 | DOI: 10.1002/jgt.20341

    3. Hypergraphs with large transversal number and with edge sizes at least 3 (pages 326–348)

      Michael A. Henning and Anders Yeo

      Article first published online: 19 JUL 2008 | DOI: 10.1002/jgt.20340

SEARCH

SEARCH BY CITATION